# SDR SWAA2017091816362

- Difficulty date: September 5, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 34,197 hours, 19,859 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 33500007
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY PHOTOLUMINESCENT LIGHT STRIP DAMAGED.  R&R STRIP PER DWG.
